# SDR FDEA200904221380

- Difficulty date: April 22, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE FASTENER HOLES FOUND WITH CRACK INDICATIONS DURING OPEN HOLE HFEC   INSPECTION AT RIGHT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS = 690 AND STA XORS = 700.  REPAIR CARRIED OUT AS PER EA 1-5710-127836, THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 107.
